Volume 15, Issue 4
Hormander's Inequality for Anisotropic Pseudo-dierential Operators

Nicola Fabio

J. Part. Diff. Eq., 15 (2002), pp. 49-64.

Published online: 2002-11

Preview Purchase PDF 58 1411
Export citation
  • Abstract

We prove a generalization of Hörmander's celebrated inequality for a class of pseudo-differential operators on foliated manifolds.

  • Keywords

Pseudo-differential operators lower bounds inequalities

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-15-49, author = {}, title = {Hormander's Inequality for Anisotropic Pseudo-dierential Operators}, journal = {Journal of Partial Differential Equations}, year = {2002}, volume = {15}, number = {4}, pages = {49--64}, abstract = { We prove a generalization of Hörmander's celebrated inequality for a class of pseudo-differential operators on foliated manifolds.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5461.html} }
TY - JOUR T1 - Hormander's Inequality for Anisotropic Pseudo-dierential Operators JO - Journal of Partial Differential Equations VL - 4 SP - 49 EP - 64 PY - 2002 DA - 2002/11 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5461.html KW - Pseudo-differential operators KW - lower bounds KW - inequalities AB - We prove a generalization of Hörmander's celebrated inequality for a class of pseudo-differential operators on foliated manifolds.
Nicola Fabio . (2019). Hormander's Inequality for Anisotropic Pseudo-dierential Operators. Journal of Partial Differential Equations. 15 (4). 49-64. doi:
Copy to clipboard
The citation has been copied to your clipboard